Publications (16) JESUS JAVIER JIMENEZ GARRIDO publications

2024

  1. Stability properties of ultraholomorphic classes of Roumieu-type defined by weight matrices

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 118, Núm. 3

2021

  1. Surjectivity of the asymptotic Borel map in Carleman–Roumieu ultraholomorphic classes defined by regular sequences

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 115, Núm. 4

2020

  1. A Phragmén–Lindelöf Theorem via Proximate Orders, and the Propagation of Asymptotics

    Journal of Geometric Analysis, Vol. 30, Núm. 4, pp. 3458-3483

  2. Sectorial extensions for ultraholomorphic classes defined by weight functions

    Mathematische Nachrichten, Vol. 293, Núm. 11, pp. 2140-2174

  3. The surjectivity of the Borel mapping in the mixed setting for ultradifferentiable ramification spaces

    Monatshefte fur Mathematik, Vol. 191, Núm. 3, pp. 537-576

  4. Ultraholomorphic extension theorems in the mixed setting

    Banach Journal of Mathematical Analysis, Vol. 14, Núm. 4, pp. 1630-1669

2019

  1. Indices of O-regular variation for weight functions and weight sequences

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 113, Núm. 4, pp. 3659-3697

  2. Injectivity and surjectivity of the Stieltjes moment mapping in Gelfand–Shilov spaces

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 113, Núm. 4, pp. 3341-3358

  3. Injectivity and surjectivity of the asymptotic Borel map in Carleman ultraholomorphic classes

    Journal of Mathematical Analysis and Applications, Vol. 469, Núm. 1, pp. 136-168

  4. Multisummability in Carleman ultraholomorphic classes by means of nonzero proximate orders

    Journal of Mathematical Analysis and Applications, Vol. 472, Núm. 1, pp. 627-686

  5. Sectorial Extensions, via Laplace Transforms, in Ultraholomorphic Classes Defined by Weight Functions

    Results in Mathematics, Vol. 74, Núm. 1

2017

  1. Log-convex sequences and nonzero proximate orders

    Journal of Mathematical Analysis and Applications, Vol. 448, Núm. 2, pp. 1572-1599

2016

  1. Strongly regular sequences and proximate orders

    Journal of Mathematical Analysis and Applications, Vol. 438, Núm. 2, pp. 920-945